and eventually will you get lupus from fibro. I am on lyrica, requip,
Fibromyalgia - Do you have type of seizure(jerking of your body) when going to sleep?
- 4 Oct 2011 by kathyelrod54
- lyrica, requip, seizures, migraine prevention, restless legs syndrome, fibromyalgia, sleep disorders, periodic limb movement disorder, sleep, systemic lupus erythematosus
9 Oct 2011
My insomnia started that way, and I didn't understand. I was in a stressful situation with my ex and started having trouble sleeping, one day I tried to compensate with a nap and couldn't go to next stage of sleep. Usually my arm would jerk me awake. It was horrible. And happening before taking any medication. Then i was given seroquel. Well that stops anything from popping or jerking because i was so drugged! Finally i was able to see neurologist and get an MRI. The only answer I have now is suspected multiple sclerosis, but I am taking gabapentin 300 and temezepam 30 mg in the evening to sleep and I haven't been jerking or popping awake. Lol. hope it helps. Hang in there and speak to your doc about an anticonvulcent as well.
6 Oct 2011
Hi, I do get jerking in my legs and arms not a seizure just jerking but I started taking the lyrica s it woould help me stop from jerking as much. I have ms though so my pain dr told me the lyrica was the most important pill I take to control the nerve twitching and pain don't know if this helps you. But I do believe you should talk to your dr about this and if it is seizures maybe they can give you an antisezure med to help more with the lyrica or give a better med all together. I wish you good health and good luck jaime}litlmommag
8 Nov 2011
Yes, I have jerking of my hands, arms, and legs and even in my torso if it gets really bad. It's a condition called Myoclonus. I take Klonopin every night to stop it. Yes, it is addictive, but I have to sleep. Also the Klonopin is also an anti-anxiety med which has taken away all of my anxiety as a nice side effect.
My type of Myoclonus is one where the more relaxed I get, the worse the symptoms get, so I don't have trouble during the day with it. But I believe there are other types of Myoclonus.
I've been on it every night for the last 3+ years and expect to be on it for the rest of my life. This condition got a lot worse after I had a stroke.
2 Nov 2011
I also get severe jerking at night when trying to fall asleep and also during the day.
It is painful and I am exhausted. I have been diagnosed with Restless Leg Syndrome and I take Sinemet but it does not work all the time.
Get some help, talk to your Doctor soon. Let us know how you make out.
15 Dec 2011
The part about will you get lupus from fibro; I went to a rheumatologist yesterday & she said that everybody has some form of fibro. because it is associated with sleep disorders. I never knew it stemmed from that. Lupus is from what I know; of course a form of arthritus but also can just be effecting your skin or the type as serious as effecting your internal organs. I'm learning everything about them now so I was surprised to hear this yesterday & thought you would be interested. I have fibromyalgia, Sjogrens Syndrome, and will find out next week if I have Lupus. I am on med. marijuana for pain. Hope this helps~
2 Nov 2011
I agree with d. And sweet lemon.I personally have stopped lyrica because my mouth and tongue swell but!! Please just telling you that lyrica was yes,causing me jerking head and arms while sleeping.I spoke to my dr. And because of the swelling of tonque ESP.I was directed to taper off.for pain it was so helpful for my fibro.but my allergy to the drug outweighed the benefits.please read this all the way to the end !lyrica is a wonderful choice for fibromyalgia pain never stop it on your own and always talk to your dr. About side effects... not a dr. Just a dc elf.good luck!c
22 Oct 2011
You won't get lupus from fibromyalgia; although many times persons are diagnosed with fibro and or chronic fatigue syndrome long before the actual diagnosis of lupus. Were you given lyrica to help control the involuntary jerking of your body or did the jerking come as a result of taking the medication? Perhaps a re-evaluation of your medications would be helpful. Best of everything to you...
4 Oct 2011
Hi it sounds like you are suffering from Tardive Dyskinesia, which can be a side effect of taking Lyrica. I get them from taking Seroquel. Depending on how much they are effecting you, you could consider changing your medication? I can deal with mine, especially as i sleep alone, the worst thing for me is biting my tongue! Speak to your doctor if this is effecting you badly about a change of meds.
4 Oct 2011
I agree with D on this, tis probably Lyrica, yet this is very dangerous and you need to call your doc asap!! Don't wait, call today.
I don't think that Fibro leads to lupus necessarily, although they are similar diseases I just don't think one leads to the other.
But hang on, more opinions will be coming your way soon!!
Best wishes to you kathy,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... no relief. I also take lyrica, amrix and soma for my back (3 herniated disks). One leg will start and then go away and then the other leg starts. ...
13 answers • 1 Dec 2009
I'm currently on Requip, but I would like to know if anyone has tried Mirapex, Baclofen, Horizant, or anything else for RLS and PLM? If so, what ...
39 answers • 10 Aug 2011
... and have already had one sleep study done about 2 years ago so he might want a new one ... but it showed insomnia (duh), RLS, and PLMD. My total ...
1 answer • 22 Jan 2014
... night just before I drift off to sleep. Predominately on right side of body in legs, hips and arms. Have reported this to GP, Psychiatrist and ...
0 answers • 19 Feb 2016